uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Small variance of subgraph counts in a random tournament
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: STATISTICS & PROBABILITY LETTERS, ISSN 0167-7152, Vol. 49, no 2, 135-138 p.Article in journal (Refereed) Published
Abstract [en]

It is known that, for 'most' digraphs D on v vertices, the variance of the number of copies of D in a random tournament on n vertices (chosen uniformly from all such tournaments) is of degree 2v - 3 as a polynomial in n. Here we prove that there are arbit

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2000. Vol. 49, no 2, 135-138 p.
Keyword [en]
random tournament; subgraph count; ASYMPTOTIC DISTRIBUTIONS; RANDOM GRAPHS
URN: urn:nbn:se:uu:diva-36578OAI: oai:DiVA.org:uu-36578DiVA: diva2:64477
Addresses: Univ Uppsala, Dept Math, SE-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 116 hits
ReferencesLink to record
Permanent link

Direct link